Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 19, Number 1

All articles in this issue are freely accessible.

Quaternionic plurisubharmonic functions and their applications to convexity
S. Alesker.
St. Petersburg Math. J. 19 (2008), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319507
Using Rademacher permutations to reduce randomness
S. Artstein-Avidan and V. D. Milman.
St. Petersburg Math. J. 19 (2008), 15-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319508
Two counterexamples in low-dimensional length geometry
D. Burago, S. Ivanov and D. Shoenthal.
St. Petersburg Math. J. 19 (2008), 33-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319509
Dimensions of locally and asymptotically self-similar spaces
S. Buyalo and N. Lebedeva.
St. Petersburg Math. J. 19 (2008), 45-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319510
Hyperbolic dimension of metric spaces
S. Buyalo and V. Schroeder.
St. Petersburg Math. J. 19 (2008), 67-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319511
Uniform almost sub-Gaussian estimates for linear functionals on convex sets
B. Klartag.
St. Petersburg Math. J. 19 (2008), 77-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319512
Dimensions of products of hyperbolic spaces
N. Lebedeva.
St. Petersburg Math. J. 19 (2008), 107-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319513
On Tabachnikov’s conjecture
A. I. Nazarov and F. V. Petrov.
St. Petersburg Math. J. 19 (2008), 125-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319514
The space of isometry covariant tensor valuations
D. Hug, R. Schneider and R. Schuster.
St. Petersburg Math. J. 19 (2008), 137-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2319515